On the solutions of discrete nonlinear complementarity and related problems

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalMathematics of Operations Research
DatePublished - Nov 2008
Issue number4
Volume33
Number of pages15
Pages (from-to)976-990
Original languageEnglish

Bibliographical note

M1 - 4

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations